It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by L on November 03, 2000 at 23:04:45:

In Reply to: bad side effects from tetracycline posted by rek on November 03, 2000 at 17:28:06:

If you feel you have an overabundance of yeast in your system- start taking acidopholus- available at any health food/vitamin store. It can't hurt you at all- maybe it'll help.

You should definitely tell your doctor you think your symptoms are due to the antibiotic. But just know that "The Yeast Connection" is not generally accepted by doctors- however, bad effects from antibiotics are accepted by the medical community. They should be able to help you in some way.


: hi everyone...
: i was on tetracycline for 7 months for mild/moderate acne. it cleared me up, but now i'm experiencing weird symptoms such as fasciculations (muscle twitching), bad allergies, fatigue, and restless sleep. i've been to 3 doctors already and no one knows what is wrong. i really think that these symptoms are related to the antibiotics i was taking earlier this year. i read that they can produce an overabundance of yeast in the system and can therefore affect the nervous system, digestive system etc. has anyone had experience with this? how can i bring this up to my doctor? i'm scared that they won't take me seriously, but i know for a fact that i started feeling horrible after taking the tetracycline for so long. please help


Follow Ups

All times are GMT -7. The time now is 04:11 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!